Arimidex....will to much make your joints hurt.

Discuss Arimidex....will to much make your joints hurt. at the Steroid Forum; I'm on week two of cepon(a test blend), tren ace, clen , t-3 and arimidex . Well my joints are ...

Go Back   MESO-Rx > Anabolic Steroids > Steroid Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 05-28-2004, 01:45 PM
Member
 
Join Date: Dec 2003
Posts: 85
Default Arimidex....will to much make your joints hurt.

I'm on week two of cepon(a test blend), tren ace, clen, t-3 and arimidex. Well my joints are sore and muscles hurt, I've been using 1000mg of test per week, 400mg tren per week, 100mcg clen per day, 50mg t-3 a day and 1mg arimidex per day MY BODY HURTS!! I've cut back on the armi to 1mg eod, is that still to much and that be causeing my pain? Does tren make your joints hurt? I feel like I'm on week 6 of 400mg oral winny per week. Any clues? Thanks.

Demarco
Reply With Quote
  #2  
Old 05-28-2004, 03:04 PM
esco's Avatar
Veteran Member
 
Join Date: Dec 2003
Location: USA
Posts: 1,877
Default

i have never heard of arimidex causing joint pain ... bump for info.
Reply With Quote
Sponsored Links
  #3  
Old 05-28-2004, 03:29 PM
Senior Member
 
Join Date: Feb 2004
Location: usa
Posts: 466
Default

Quote:
Originally Posted by esco
i have never heard of arimidex causing joint pain ... bump for info.
ditto
Reply With Quote
  #4  
Old 05-28-2004, 04:17 PM
dumbbellpress's Avatar
Senior Member
 
Join Date: Dec 2003
Location: Texas
Posts: 700
Default

I have never once heard of anastrozole causing joint pain.

dumbbellpress Dallas Cowboys - America's Team

Future Husband of Jennifer Love Hewitt
Reply With Quote
  #5  
Old 05-28-2004, 05:27 PM
Junior Member
 
Join Date: May 2004
Posts: 16
Default

I wonder if your estrogen is toooo low. That may cause a problem. Could it be all the other stuff your on all at one time. That seems like a lot, have you used all that before?
Reply With Quote
  #6  
Old 05-28-2004, 07:18 PM
Massive690's Avatar
Veteran Member
 
Join Date: Feb 2004
Posts: 1,625
Default

you need to look at it like this, you say too much will make your joints hurt, but ..... too little will make your nipples hurt.
__________________
people say im not romantic. that hurts, i think im very romantic. i even light a candle when i masturbate..... then i try to shoot it out.

Everything I write on this board is fiction for entertainment purposes.
Reply With Quote
  #7  
Old 05-28-2004, 07:27 PM
Member
 
Join Date: Dec 2003
Posts: 85
Default

Quote:
Originally Posted by J.D.
I wonder if your estrogen is toooo low. That may cause a problem. Could it be all the other stuff your on all at one time. That seems like a lot, have you used all that before?
I've used everything before but tren. That's not really a lot, I've been using for years. I been really thinking about this today and I think I've found my problem, I'm hitting the gym too hard! I just started this cycle two weeks ago and I'm doing 15-20 sets per body part. Before I started this cycle I was doing 8 to 10 sets max per body part. I think I jumped into the training to hard to soon. I'm on a reduced cal diet and doing cardio. My body is under too much stress. I'm going to cut back on the training and up the cals a little bit and I think everything will be fine.

Demarco
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:08 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.